# SDR SWIA201642303

- Difficulty date: June 13, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 33,968 hours, 28,703 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON OTBD LOWER L/E SKIN CHAFED.  R & R LT AILERON OTBD LOWER L/E SKIN PN CC670-13054-1 IAW SRM.
